| Model Number |
PXYWT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
06/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced trouble seeing distance and near.Clinical reason being mentioned as dysphotopsia.The iol was explanted and exchanged with an unspecified monofocal toric lens in the secondary implant procedure.Additional information has been requested and received stating that patient reason blurry, trouble with close and distant vision, clinical reason irregular astigmatism, vision not improved with glasses.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.